# SDR DALA2015031602181

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 58,719 hours, 18,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER OVERHEAD BIN 26DEF INOPERATIVE.  SWAPPED LIGHT ASSEMBLIES, CONFIRMED GOOD. TROUBLESHOT IAW WIRING DIAGRAM 33-51-13, AND FOUND NO CONTINUITY GROUND TO D7546.  FOUND NUT AT GROUND TERMINAL LOOSE, AND SECURED.
